# SDR UIEA2019082105241

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: 65B1075038
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - SUPPORT WEB BELOW CENTER TANK, UPPER CHORD AT STA 1241, RBL 104, FOUND CRACKED. UPPER CHORD BELOW CENTER TANK AT STA 1241, RBL 104, REMOVED AND DISCARDED AS PER SRM 51-40-02. FABRICATED THE UPPER CHORD, 65B10750-38 PER DWG AND FASTENER INSTALLED AS PER SRM 51-40-02.
